# SDR MK9A20151208001

- Difficulty date: December 8, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Cessna 208B
- Aircraft serial: 208B5081
- Aircraft time: 3,716 hours, 7,273 cycles
- Engine: Pwa PT6A135A
- Engine time: 3,724 hours, 7,208 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: A

## Discrepancy

DEPARTING ON IFR FLIGHT PLAN, ACFT HAD PARTIAL POWER LOSS AT AROUND 3000’ ON 120 HEADING.  THE ACFT RETURNED & LANDED WITHOUT INCIDENT.  UPON TROUBLESHOOTING & INVESTIGATING THE CAUSE OF THE POWER LOSS, A FUEL LEAK WAS DISCOVERED AT THE FUEL FLOW DIVIDER & A FUEL TRANSFER TUBE AROUND THE 5 & 6 O'CLOCK POSITIONS WHERE THE FUEL NOZZLES GO INTO THE GAS GEN CASE.
